中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Anomalous dimension in the solution of a nonlinear diffusion equation
作者: Tu, T ;  Cheng, G ;  Liu, JW
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2001
卷号: 36, 期号:5, 页码:617-619
关键词: RENORMALIZATION-GROUP THEORY
学科分类: Physics
通讯作者: Tu, T , Univ Sci & Technol China, Lab Quantum Commun & Computat, Hefei 230026, Peoples R China.
部门归属: Univ Sci & Technol China, Lab Quantum Commun & Computat, Hefei 230026, Peoples R China; Univ Sci & Technol China, Dept Astron & Appl Phys, Hefei 230026, Peoples R China; CCAST, World Lab, Beijing 100080, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: A new method is used to obtain the anomalous dimension in the solution of the nonlinear diffusion equation. The result is the same as that in the renormalization group (RG) approach. It gives us an insight into the anomalous dimension in the solution of the nonlinear diffusion equation in the RG approach. Based or. this discussion, we can see anomalous dimension appears naturally in this system.
收录类别: SCI
WOS记录号: WOS:000172364200021
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13643
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Anomalous dimension in the solution of a nonlinear diffusion equation.pdf(202KB)----开放获取View Download

Recommended Citation:
Tu, T,Cheng, G,Liu, JW. Anomalous dimension in the solution of a nonlinear diffusion equation[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2001,36(5):617-619.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Tu, T]'s Articles
 [Cheng, G]'s Articles
 [Liu, JW]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Tu, T]‘s Articles
 [Cheng, G]‘s Articles
 [Liu, JW]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Anomalous dimension in the solution of a nonlinear diffusion equation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace